| Model Number |
0672 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this single coil right ventricular (rv) defibrillation lead exhibited a gradual rise in shock impedances that appeared to plateau off to high out-of-range measurements greater than 125 ohms.Technical services (ts) discussed troubleshooting options and programming considerations for continued monitoring.This rv lead remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.